# SDR CALA2015052100413

- Difficulty date: May 21, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 43,512 hours, 3,880 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: 1653
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EPAS BATTERY FOUND INOPERATIVE.  R3 DOOR EPAS BATTERY PACK REPLACED & OPERATIONAL TESTED NORMAL IAW AMM 52-11-20.
